MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE

ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE
Model Number KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04-dec-2025, a sales representative reported via phone that the button of an ar-2658tr knotless distal clavicle plate button tightrope broke off during insertion.All fragments were retrieved, and the procedure was completed using a replacement ar-2658tr from a different lot.The incident occurred during a clavicle orif procedure on (b)(6) 2025 and resulted in an approximate 15-minute delay.The patient¿s bone quality was reported as good, and a 3.7 mm guide button pin was used for bone preparation prior to implant insertion.No patient harm was reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading or excessive insertion force during implantation.

Brand Name
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23933983
Report Number1220246-2025-05916
Device Sequence Number12197367
Product Code HRS
UDI-Device Identifier00888867271814
UDI-Public(01)00888867271814(11)250729(17)300630(10)15473784
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Device Catalogue NumberAR-2658TR
Device Lot Number15473784
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown